# SDR FDEA201607222597

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 100,102 hours, 33,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT FL 200,  INCREASED TEMP ON  ALL THREE TEMP SELECTORS AND COCKPIT FILLED WITH  SMOKE.  TURNED THE TEMP SELECTORS TO FULL COLD AND  RAN THE SMOKE, FIRE, AND FUMES CHECKLIST IN THE  QRH.  THE SMOKE DISIPATED.    RAN ALL THREE ENGINES, UNABLE TO DUPLICATE FAULT.   ISOLATING ENGINES AND PACKS. INSPECTED PACK COLESER BAGS,  FOUND OIL LEAKING IN NR 3 PACK.
